Meromorphic mappings of torus onto the Riemann sphere

  • A.Ya. Khrystiyanyn Ivan Franko Lviv National University, 1 Universytetska str., 79000, Lviv, Ukraine
  • A.A. Kondratyuk Ivan Franko Lviv National University, 1 Universytetska str., 79000, Lviv, Ukraine
Keywords: meromorphic function, loxodromic function, torus, toroidal derivative, Ahlfors-Shimizu characteristic
Published online: 2012-06-28

Abstract


The meromorphic mappings of the two dimensional torus onto the Riemann sphere are studied. Their connections with loxodromic meromorphic functions in the punctured plane are considered.

How to Cite
(1)
KhrystiyanynA., KondratyukA. Meromorphic Mappings of Torus onto the Riemann Sphere. Carpathian Math. Publ. 2012, 4 (1), 155-159.

Most read articles by the same author(s)